BibTeX record: journals/endm/MacajSI07

download as .bib file

@article{DBLP:journals/endm/MacajSI07,
  author    = {Martin Macaj and
               Jozef Sir{\'{a}}n and
               M{\'{a}}ria Ipolyiov{\'{a}}},
  title     = {Planar width of regular maps},
  journal   = {Electronic Notes in Discrete Mathematics},
  year      = {2007},
  volume    = {28},
  pages     = {477--484},
  url       = {http://dx.doi.org/10.1016/j.endm.2007.01.070},
  doi       = {10.1016/j.endm.2007.01.070},
  timestamp = {Tue, 21 Oct 2014 04:22:51 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/endm/MacajSI07},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}